Bibtex de la publication

@Article{ MaSo2008.2,
author = {Matthes, Ralph and Soloviev, Sergei},
title = "{Preface to the special issue: isomorphisms of types and invertibility of lambda terms}",
journal = {Mathematical Structures in Computer Science, Isomorphisms of types and invertibility of lambda terms},
publisher = {Cambridge University Press},
address = {http://www.cambridge.org/},
year = {2008},
month = {août},
volume = {18},
pages = {645--646},
language = {anglais},
keywords = {isomorpism of types, invertibility, lambda terms}
}